# SDR YENA201904227209

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 27,475 hours, 8,393 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLT 1967,  A LIGHT BUT DETECTABLE ODOR WAS DETECTED DURING INITIAL CLIMB AND DURING APPROACH. CLEARED AFTER LANDING.  COMPLIED WITH INFO NOTICE 2017-T015D. CLASSIFIED AS LEVEL 1. NO ODOR PRESENT. NO DEFECTS NOTED. NR 2 ENG WAS OVERSERVICED, REMOVED 1 QUART TO PROPER LEVEL. NOTE: 3 QTS WERE ADDED ON PREV LEG RON IN HPN.
